# SDR 9701566633

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR DOOR FAILED TO CLOSE.  RECYCLED LANDING GEAR AND NOSE LANDING GEAR DOOR CLOSED.  AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  LUBRICATED DOOR LINKAGE AND CLEANED PROXIMITY SENSORS, OPERATIONAL CHECK GOOD.
